# SDR DL75E091917

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 32,308 hours, 10,594 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH LT AND RT FMC WILL NOT HOLD ROUTE DATA T/S IN WORK.  R & R CAPTS FMS COMPUTER IAW MM AND UPDATED NAV AND OP PROGRAM DATABASE IAW MM.  ALSO RELOADED RT FMS NAV DATABASE IAW MM ALL OPS NML. ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
